Efficiency and Stability of a Family of Iterative Schemes for Solving Nonlinear Equations

  • Alicia Cordero
  • Ivan Giménez
  • Juan R. TorregrosaEmail author
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 11386)


In this paper, we construct a family of iterative methods with memory from one without memory, analyzing their convergence and stability. The main aim of this manuscript yields in the advantage that the use of real multidimensional dynamics gives us to decide among the different classes designed and, afterwards, to select its most stable members. Some numerical tests confirm the theoretical results.



This research was partially supported by Ministerio de Economía y Competitividad under grants MTM2014-52016-C2-2-P and Generalitat Valenciana PROMETEO/2016/089.


  1. 1.
    Amat, S., Busquier, S. (eds.): Advances in Iterative Methods for Nonlinear Equations. SSSS, vol. 10. Springer, Cham (2016). Scholar
  2. 2.
    Amat, S., Busquier, S., Plaza, S.: Chaotic dynamics of a third-order Newton-type method. Math. Anal. Appl. 366(1), 24–32 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Arroyo, V., Cordero, A., Torregrosa, J.R.: Approximation of artificial satellites preliminary orbits: the efficiency challenge. Math. Comput. Model. 54, 1802–1807 (2011)CrossRefGoogle Scholar
  4. 4.
    Campos, B., Cordero, A., Torregrosa, J.R., Vindel, P.: A multidimensional dynamical approach to iterative methods with memory. Appl. Math. Comput. 271, 701–715 (2015)MathSciNetGoogle Scholar
  5. 5.
    Campos, B., Cordero, A., Torregrosa, J.R., Vindel, P.: Stability of King’s family of iterative methods with memory. Comput. Appl. Math. 318, 504–514 (2017)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Magreñán, Á.A., Cordero, A., Gutiérrez, J.M., Torregrosa, J.R.: Real qualitative behavior of a fourth-order family of iterative methods by using the convergence plane. Math. Comput. Simul. 105, 49–61 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Petković, M.S., Neta, B., Petković, L.D., Džunić, J.: Multipoint Methods for Solving Nonlinear Equations. Elsevier, Amsterdam (2013)zbMATHGoogle Scholar
  8. 8.
    Robinson, R.C.: An Introduction to Dynamical Systems: Continuous and Discrete. American Mathematical Society, Providence (2012)zbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Instituto Matemática MultidisciplinarUniversitat Politècnica de ValènciaValènciaSpain
  2. 2.Facultat de MatemàtiquesUniversitat de ValènciaValènciaSpain

Personalised recommendations